# SDR SWAA107181

- Difficulty date: November 11, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 46,550 hours, 28,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100SWA
- Part serial: 26011
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, EMERGENCY EXIT LIGHT BATTERY FAILED CAPACITY TEST AT FWD CENTER AISLE.  REMOVED AND REPLACED BATTERY PACK PER MM.
